My husband used the product in the syringe only (by mistake) He was disoriented and did not mix wi?
- 13 Nov 2013 by yvonnie
- 13 Nov 2013
vile. What are effects if any? Glucagon emergency kit for low blood sugar
What medication are you speaking of. More than likely if there was fluid to be mixed with another vial, the fluid he injected was nothing more than sterile water or saline but I would need to know what medicine you are speaking of to be sure.
What's in the syringe is just diluent. It won't do anything. He needs to get sugar(juice) and then some protein, like peanut butter crackers or something. If he is so low that isn't an option, get him to an er.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2013 • 1 answer
Posted 21 Oct 2014 • 1 answer
Posted 18 Feb 2015 • 1 answer
Posted 17 Apr 2015 • 1 answer
Posted 29 Jan 2017 • 0 answers